# SDR USAA2010092292058

- Difficulty date: September 21, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N830AW
- Make and model: Airbus A319-132
- Aircraft serial: 1565
- Aircraft time: 32,105 hours, 12,990 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 641 - MCI-PHX - EMERGENCY LIGHTS - FLASHLIGHT BY DOOR L2 DOES NOT HAVE RED FLASHING LIGHT.  REMOVED AND REPLACED AFT EMERGENCY FLASHLIGHT BATTERY.  OPERATIONAL CHECK WAS GOOD.
